I have been taking this over a month now. good results untill one day i felt fast heart beat and short breath. did some study and took B-complex. Made my heart back to normal in minutes. once again, this is an excelent product but do not take it without vitamin B-COMPLEX.
Posted by iHerb Customer on Apr 19, 2008 | Verified Purchase
I began by taking one pill each morning. After three days I became violently ill. Thought perhaps something else may have caused this, so I continued to take the SAM-e and continued to be sick. The package insert said may experience "mild gastrointestinal irritation". Nothing about what I experienced was mild!! I decided to try taking one tablet every other day and so far that has helped. No more stomach issues...yippee! I would recommend that people start out on the lower dosage product and build up to the higher dosage...just to be on the safe side.
Posted by iHerb Customer on Oct 03, 2012 | Verified Purchase
I don't like all the junk that comes in this product.
Posted by iHerb Customer on Jun 06, 2017 | Verified Purchase
should be as powder in a shake tablets to small and no effect.
Posted by iHerb Customer on Apr 01, 2017 | Verified Purchase
This was my first time ordering this product in 400g had previously ordered in 200g. Although it's the same contents it's so much handier in the smaller tablet form. Upon trying nights to divide the 400g it simply crumbles and won't divide evenly. So although a great product for mood enhancement and general feelings of well being i will be ordering the 200g size instead in future. Delivery, price and overall service is second to none.
Posted by odereviews on Oct 27, 2013 | Verified Purchase
...the ingredients could be better. Wasn't the cheapest product. Not sure if I'm going to order again.
Posted by iHerb Customer on Nov 21, 2012 | Verified Purchase
Too strong for me. I had dry mouth, muscle cramps and other side effects while using this. Next I will try lower dose.
Posted by iHerb Customer on Aug 22, 2012 | Verified Purchase
This is a good product - i had better and deeper sleep since the first day, woked up refreshed, but unfortunately after 3 days i developed crampy stomach pain and had to stop taking it. I would give it 5 if i had't this side-effect.
Posted by iHerb Customer on Feb 14, 2012 | Verified Purchase
Really upset my stomach, will stop taking for a while and try introducing slowly!
Posted by iHerb Customer on Feb 11, 2012 | Verified Purchase
Noticed an immediate increased mobility and then wellbeing a few days later. However I later crashed so I'm experimenting with a lower dosage.
Posted by Umbridge on Dec 08, 2011 | Verified Purchase
The package warns that some people will experience stomach aches, and unfortunately I was one of those people. I will try it again at some point to see if I adjust, but for now I am going to pass - I was woken up by horrible stomach pains!